# SDR NACA2022110500001

- Difficulty date: November 5, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 107,752 hours, 19,792 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,900 hours, 3,278 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Failed
- Location: Rt Engine Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER CUSTOMER REQUEST, RIGHT ENGINE EGT INDICATION (ECM ALERT). FOUND CONNECTOR D10990 IN BAD CONDITION AND CHANNEL B WIRE BARE, FOUND LOWER THERMOCOUPLE DAMAGE AND 3 PROBES QUIT READING. REPLACED CONNECTOR D10990, THERMOCOUPLE 3,4,5 AND REPLACED RIGHT ENGINE SHUNT JUNCTION BOX AND RH ENGINE LOWER EGT THERMOCOUPLE CABLE.
